# SDR 99UAL900300

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159UA
- Make and model: Boeing 747238B
- Aircraft serial: 21140
- Engine: Pwa JT9D7J
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Part number: 7A12403
- Condition: Torn
- Location: L 1 Door Slide
- Component: B F Goodrich, 7A123831
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE ON DOOR 1 LEFT WAS DEPLOYED DURING LAX MAINTENANCE CHECK.  WITHIN TWENTY MINUTES OF DEPLOYMENT SLIDE WENT FLAT.  *S/D*  UNIT WAS SENT TO VENDOR FOR EVALUATION AND REPAIR.  VENDOR FOUND A .75 INCH PUNCHER IN THE LOWER TUBE THAT DEVELOPED INTO A 3 INCH TEAR.  UNIT IS BEING REPAIRED BY THE VENDOR.
